MathSciNet Relay Station
MathSciNet bibliographic data
MR153826 30.24
Čaščina, N. S. On the theory of a universal Dirichlet series. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1963 1963 no. 4 (35), 165–167.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement